# SDR DALA2020083102896

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 88,556 hours, 10,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Missing
- Location: Return Air Grill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COVERSION SEVERAL AIR RETURN GRILL PLUGS MISSING. C/W ERA 586747-14.
